Estimation of the parameters of the logistic distribution by sample quantiles
Biometrika · 1969 · Volume 56 · Issue 3
Abstract
Large sample estimation of the mean and the standard deviation of the logistic distribution is discussed. Best linear unbiased estimates based on k = 2(1)9 sample quantiles are used. The optimum spacings, the coefficients to be used in computing the estimates and the variances and asymptotic efficiencies of the estimates are given. A comparison is obtained between the optimum spacings and spacing the observations using the expected values of order statistics.
Enable JavaScript for citation tools and additional paper interactions.